# SDR ASAA2023071044218

- Difficulty date: July 10, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 70,391 hours, 28,517 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200041
- Part serial: SAIC0594
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN IS CRACKED AT STA 111.10 (MARKED). GROUNDED - YES. REMOVED EXISTING REPAIR AND REPAIRED LOWER SKIN IAW BOEING CMPT-55EA-25853, THIS IS A CAT B REPAIR WITH A INSPECTION THRESHOLD OF 56,000 FLIGHT CYCLES.
